# SDR ABXA20250527106

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 90,961 hours, 14,776 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Director
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, RT FLIGHT DIRECTOR DISAPPEARED TROUBLE SHOT IT AFTER 18K AND COULDN'T GET RESOLUTION SWITCHED RIGHT SIDE TO CENTER AND SGL SOURCE FD TCAS MSG APPEARED.  MX MADE CALL TO RETURN TO AFW,  (ATB)  DEFERRED RT FLIGHT DIRECTOR SYSTEM IAW MEL C ABX-34-22-4A.  RETURNED AIRCRAFT TO SERVICE.
